Parametric and nonparametric confidence intervals for estimating the difference of means of two skewed populations Article

Kibria, B. M. Golam, Banik, Shipra. (2013). Parametric and nonparametric confidence intervals for estimating the difference of means of two skewed populations . JOURNAL OF APPLIED STATISTICS, 40(12), 2617-2636. 10.1080/02664763.2013.822478



International Collaboration

cited authors

  • Kibria, B. M. Golam; Banik, Shipra

fiu authors

publication date

  • 2013

published in

Digital Object Identifier (DOI)

start page

  • 2617

end page

  • 2636

volume

  • 40

issue

  • 12

research area